# SDR AALA202105253461

- Difficulty date: May 23, 2021
- Submitted: May 25, 2021
- Operation: Air carrier
- Aircraft: N191UW
- Make and model: Airbus A321-211
- Aircraft serial: 1447
- Aircraft time: 65,992 hours, 25,019 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FLOOR BOARD 151GF DELAMINATED. FLOORBOARD 151GF REPLACED PER AMM 53-42-14.
